# SDR SWAA2022061418205

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 31,266 hours, 14,203 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Loop
- Condition: Broken
- Location: #2 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J, O
- Precautionary procedure: D

## Discrepancy

#2 ENG OVHT LIGHT DURING CLIMB OUT ENG 2 OVERHEAT LIGHT ILLUMINATED. WITHIN 10 SEC FAULT LIGHT ALSO ILLUMINATED. ENG 2 OVERHEAT LIGHT AND FAULT LT CONTINUED TO FLASH ON AND OFF. AT TIMES THE ENG 2 OVHT LT WAS ILLUMINATED WITHOUT FAULT LT NO ABNORMAL ENG INDICATIONS NOTED. FIRE OVHT TEST SUCCESSFUL / [01] FOUND #2 ENGINE FIRE LOOP B BROKEN REMOVED AND REPLACED #2 ENGINE FIRE LOOP B PER AMM 26-11-01
